# SDR AALA202112106395

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 68,318 hours, 25,727 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF. NOSE WHEEL STEERING ECAM FAULT OCCURED. FLIGHT CONTINUED TO ORD AND THE CREW DECLARED AN EMERGENCY COMING INTO ORD. THE AIRCRAFT LANDED SAFELY. AFTER LANDING MAINTENANCE RESET THE NOSE WHEEL STEERING SYSTEM BY CYCLING THE ANTI-SKID / NOSE WHEEL STEERING SWITCH  AND THE FAULT CLEARED ALLOWING THE AIRCRAFT TO TAXI TO THE GATE UNDER ITS OWN POWER.. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE NOSE WHEEL STEERING SYSTEM PER AMM 32-51-00 WITH NO FAULTS NOTED.
